Torsion groups of elliptic curves over quadratic fields

Volume 152 / 2012

Sheldon Kamienny, Filip Najman Acta Arithmetica 152 (2012), 291-305 MSC: 11G05, 14H52. DOI: 10.4064/aa152-3-5

Authors

  • Sheldon KamiennyDepartment of Mathematics
    University of Southern California
    3620 S. Vermont Ave.
    Los Angeles, CA 90089-2532, U.S.A.
    e-mail
  • Filip NajmanMathematisch Instituut
    P.O. Box 9512
    2300 RA Leiden, The Netherlands
    and
    Department of Mathematics
    University of Zagreb
    Bijenička Cesta 30
    10000 Zagreb, Croatia
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image